Advertisement

Are changes in libido one of the side effects of Estrofem?

Changes in libido have been reported by patients taking hormones. Libido change may be difficult to pinpoint to a drug alone as there are many contributing factors. If the side effect continues or worsens you should discuss this with your doctor.

Continue Learning about Sex Drive (Libido)

Why does a woman's libido decrease after 40?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
Vaginal dryness and discomfort are the most common reason why women seem to lose interest in sex...
More Answers
How might blood-pressure lowering medications affect sexual activity?
SecondsCount.orgSecondsCount.org
One possible side effect of many blood pressure medications is impotence (the inability to maintain ...
More Answers
What Does It Mean to "Be Present" During Sex?
What Does It Mean to "Be Present" During Sex?
Should a Woman on Hormone Therapy for Low Libido have Annual Mammogram?
Should a Woman on Hormone Therapy for Low Libido have Annual Mammogram?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.